Anxiety Support
36,262 members39,615 posts

Numbness

I'm home alone right now and I have this weird feeling on the left side of my face feels as if its getting numb! Should I go to the ER I don't want to pass out in here and nobody knows I'm here . I've had a panic attack for the second night straight this has really consumed me😩

23 Replies
oldestnewest

Just relax and take a deep breath and I'm sorry to hear you've had a had a panic attack for two nights now, I hope and pray you feel better 

2 likes
Reply

I'm so trying to relax Alan_98 but its hard. My face just started to feel like this a couple of hours ago then I really started to feel I it.this is crazy!! So u don't think I need to go to the ER?

Reply

I know it's hard but we're all here for you on this forum ! And I don't know what to tell you it could just be anxiety but if you feel like you should go to ER then I say yes go.

2 likes
Reply

Thank U Alan_98 I just got out of the shower I'm trying to calm myself even as I write this.if I feel any different in the next 30 min I'm heading to the ER

Reply

I hope you feel better ! And just take deep breaths, I'm here for you and support you (: and that sounds like a good idea, I pray things will be okay 

1 like
Reply

Thank U so much.God bless

Reply

You're welcome and may God bless you too 😊

Reply

Hi Anxietytroll,  how are you doing now?  Still feeling bad?

1 like
Reply

Hi Agora1 I still feel a little numbness but I'm trying to calm myself by taking deep breaths. I like its a new symptom of some kind every day😩

Reply

I understand dear.  That's why anxiety is so hard to accept and roll with the punches.  The deep breathing is very good to try and calm yourself down but more than that is if you can go on YouTube and type in Audio Meditation and listen to that for 10 minutes.  I really think in will make you feel better.  Could it possibly be the change in medication from the doctors yesterday? 

Reply

I think it is the medication because one of the side affects were dizziness. But idk if it said anything about numbness 

Reply

Hi Anxietytroll,   it could possibly be the effects of the medication or your being worried about  the med itself.

It doesn't seem like a serious side effect as much as it is annoying and scaring you.  You can always call the pharmacist and ask them until you can reach your doctor.

Do you still feel the same numbness?   x

1 like
Reply

Just a bit, I'm calling my Dr tomorrow first thing to have my meds changed

Reply

Good idea to call your doctor tomorrow.  Hope he can give you some answers or switch meds.x

Reply

You're not alone if had weird symptoms too and things I've never felt before but the more you are scared the worse you feel. Try to color or draw something o know that sounds dumb but try to not think or read about your symptoms 

2 likes
Reply

I get the numbness in the left side of my face head went to the doctor no Friday all they said was its nothing to worry bout but the numbness has been there for bout 6 weeks now and it don't go away 

1 like
Reply

Hi I get numbness in my face, lips and tongue I also get it in my left arm and leg where it can be a painful pins and needles feeling with tingly fingers and toes. Doctors say it's anxiety I just try to take deep breaths and relax

1 like
Reply

That's typical of a full blown panic attack . 

Reply

And I had two attacks back to back at work! I just want to feel normal and healthy again this is life draining 😩

Reply

Please be assured that the numbness and pins and needles are the effects of a panic attack . My fingers and face would go into spasm and I thought I was having a stroke . You need to learn relaxing breathing techniques when you are calm . They were useless for me when I was in an attack as I couldn't breathe properly anyway. Do you suffer from sickness and diarrhoea too. ?  Perhaps a course diazapam might help you.  I personally suffered from these attacks from aged 21 till recently and I'm now 62. Couldn't go anywhere without doping myself up. If you are able to get Phenergan which is an antihistamine from your pharmacy please try it. One every night for as long as you need it . My g.p gave it the thumbs up also my oncologist . If the pharmacist asks you why you want it just tell him/ her it's for travel sickness . It's a wonder drug for me and a few others I've told about it. Do give it a try as I would hate your life to be as crap as mine was for 40 years . At least you are able to work , I could too but had terrible anxiety in getting there. 

Let me know how you get on with it . It's cheap as chips -- 56 25mg pills for about £7.50. I don't use them everyday now just need one occasionally to top me up if I feel anxious. Good luck . 

Shona 

Reply

Sorry to hear how you are feeling at the moment...The numbness you describe could well be a migraine. I suffer from them and numbness on the face arms and legs is one of the symptoms I usually get.  If in doubt a visit to er won't hurt and may reassure you that is not anything else...nothing worse that being on your own feeling like that...let us know how you get on. We are all here to give you moral support....

1 like
Reply

I managed thru the night only to awake feeling just as worse

Reply

You know to be honest with you I use to have bad panic attacks till I was able to be  full in control all over again of myself and thoughts. I've learned how to rewire my mind, able to control my anxiety when it try to take the best of me when I least was expecting it. one thing I can tell you is that lately I been feeling numbness too. on the right side of my face but not only there but on my arm and it also goes down my leg. I can't sit here and tell you I don't worry but what I do to make myself not worry or faint is i start to tell myself iam okay. I begin shaking my arm and giving it some range of motion (moving it around in different types of directions) i then start to pray. as iam a Christian a Believe anxiety is something that does not belong to us so I start rebuking in the name of jesus that iam a child of God and iam covered with the blood of Jesus and nothing will happen or take control of me. I start to be in control of my breathing and the situation and I slowly start to calm down and getting better. my message to you is trust in god and do not allow this anxiety fullish Ness to be in control of you.. ♡ GOD BLESS YOU.  

1 like
Reply

You may also like...